MathSciNet Relay Station
MathSciNet bibliographic data
MR1781462 45A05 (54A40 54C60)
Park, Jong Yeoul; Jeong, Jae Ug On the existence and uniqueness of solutions of fuzzy Volterra-Fredholm integral equations. Fuzzy Sets and Systems 115 (2000), no. 3, 425–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement